Large deviations for the range of an integer valued random walk
Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 1, pp. 17-58
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_2002__38_1_17_0,
author = {Hamana, Yuji and Kesten, Harry},
title = {Large deviations for the range of an integer valued random walk},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {17--58},
year = {2002},
publisher = {Elsevier},
volume = {38},
number = {1},
mrnumber = {1899229},
zbl = {1009.60084},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_2002__38_1_17_0/}
}
TY - JOUR AU - Hamana, Yuji AU - Kesten, Harry TI - Large deviations for the range of an integer valued random walk JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2002 SP - 17 EP - 58 VL - 38 IS - 1 PB - Elsevier UR - http://geodesic.mathdoc.fr/item/AIHPB_2002__38_1_17_0/ LA - en ID - AIHPB_2002__38_1_17_0 ER -
Hamana, Yuji; Kesten, Harry. Large deviations for the range of an integer valued random walk. Annales de l'I.H.P. Probabilités et statistiques, Tome 38 (2002) no. 1, pp. 17-58. http://geodesic.mathdoc.fr/item/AIHPB_2002__38_1_17_0/